Beitr\   EMIS ELibM Electronic Journals

Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 1, 2010 · Contents

Journal Home

All Journals

ELibM Home



Fatiha Gherib and Mohamed Belkhelfa:
Second Order Parallel Tensors on Generalized Sasakian Space Forms and Semi Parallel Hypersurfaces in Sasakian Space Forms

Augustin-Liviu Mare:
On some symplectic quotients of Schubert varieties

Fumio Sakai, Mohammad Salem and Keita Tono:
Hyperelliptic plane curves of type $(d,d-2)$

Thomas Kahle:
Neighborliness of marginal polytopes

Howard E. Bell and Abraham A. Klein:
Some small-centralizer properties for rings

Yoshio Agaoka:
Degree of triangle centers and a generalization of the Euler line

Adrian Dumitrescu and Minghui Jiang:
Covering a disk by disks

Catarina P. Avelino, A. M. d'Azevedo Breda and Altino F. Santos:
Spherical Quadrangles

Barbara Baumeister and Alexander Stein:
Self-invariant $1$-factorizations of complete graphs and finite Bol loops of exponent $2$

D. I. C. Mendes:
On involution rings with unique minimal *-subring

A. V. Jayanthan:
On the depth of graded rings associated to Lex-segment ideals in $K[x,y]$

Stefan Haesen and Steven Verpoort:
The mean curvature of the second fundamental form of a hypersurface

Mowaffaq Hajja:
Generalized Napoleon and Torricelli transformations and their iterations

Günter F. Steinke and Hendrik Van Maldeghem:
Generalized quadrangles and projective axes of symmetry

T. Guédénon:
Projectivity and flatness over the colour endomorphism ring of a finitely generated graded comodule

Károly Bezdek and Rolf Schneider:
Covering large balls with convex sets in spherical space

Valeriu Soltan:
Convex sets with homothetic projections

Marilyn Breen:
Characterizing certain staircase convex sets in $\R^d$

Matthias J. Weber and Hans-Peter Schröcker:
Davis' convexity theorem and extremal ellipsoids

L. Oukhtite, S. Salhi and L. Taoufiq:
Commutativity conditions on derivations and Lie ideals in $\sigma$-prime rings

Erika Emura and Hideo Kojima:
Remarks on numerically positive line bundles on normal surfaces

Publication date for this issue: 27 Jan 2010. This page was last modified: 28 Jan 2013.

© 2010 Heldermann Verlag
© 2010–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition